MathSciNet Relay Station
MathSciNet bibliographic data
MR2115088 (2005i:57024) 57N10 (20F65 57M27)
Sikora, Adam S. Cut numbers of 3-manifolds. Trans. Amer. Math. Soc. 357 (2005), no. 5, 2007–2020.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement